Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 3497800
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: B. Grébert and T. Kappeler
Title: The defocusing NLS equation and its normal form
Additional book information: EMS Series of Lectures in Mathematics, European Mathematical Society (EMS), Z\"urich, 2014, x+166 pp., ISBN 978-3-03719-131-6, US$38.00

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Dario Bambusi
Affiliation: Dipartimento di Matematica, Università degli Studi di Milano, Milano, Italy
Email: dario.bambusi\
Journal: Bull. Amer. Math. Soc. 53 (2016), 337-342
Published electronically: October 8, 2015
Review copyright: © Copyright 2015 American Mathematical Society